Hi doctor i have been using the propecia for the last 5 months and my hair got thinner and softer . I started to use the prpecia 1 year ago for two weeks and i had the same symptoms i quite using it and my hair got back to normal. This is really disturbing me that i have overall thinning which i was never worried about beacuse i was only try to keep the corner of my frontal hairline.I have type early 3. in my family there is not anyone that has ever loose hair on top of their head.They all have thick hair.
They all have 3A .Now i have been worrying about thinning hair which was never the case. Is there any way propecia might have a reverse reaction on some patience, beacuse the body might see the dht blocker as a virus and fight back to the madicine by producing more DHT. Is it possible that this could happen in some .Thanks doctor for your time.
To my knowledge, this is not a known side effect of Propecia. If you are a Class 3A and that is your family pattern and you think that (a) this is going to be your final pattern, (b) you can live with it, (c) you believe that it is a side effect of the drug, then stop the Propecia. Whatever the benefits that are claimed by the drug company, the decision to take this drug is yours and only yours. I have met some men who for their own reasons, abandoned their recommended Propecia treatment. This becomes a personal choice and like everything in life, we make choices and deal with the consequences of those choices. Propecia is not for everyone.